Követés
Djairo Guedes de Figueiredo
Djairo Guedes de Figueiredo
Professor de Matemática, Universidade Estadual de Campinas
E-mail megerősítve itt: ime.unicamp.br
Cím
Hivatkozott rá
Hivatkozott rá
Év
A priori estimates and existence of positive solutions of semilinear elliptic equations
DG De Figueiredo, PL Lions, RD Nussbaum
Djairo G. de Figueiredo-Selected Papers, 133-155, 1982
6341982
Lectures on the Ekeland variational principle with applications and detours
DG de Figueiredo
Springer, 1989
4801989
Elliptic Equations in R2 with Nonlinearities in the Critical Growth Range
DG De Figueiredo, OH Miyagaki, B Ruf
Djairo G. de Figueiredo-Selected Papers, 423-437, 1995
4361995
Positive solutions of semilinear elliptic problems
DG De Figueiredo
Lecture Notes in Mathematics 957, 34-87, 1982
4121982
Análise de Fourier e equações diferenciais parciais
DG Figueiredo
Rio de Janeiro: Instituto de Matemática Pura e Aplicada, CNPq, 1977
3741977
On superquadratic elliptic systems
DG De Figueiredo, PL Felmer
Transactions of the American Mathematical Society 343 (1), 99-116, 1994
3441994
Positive solutions of semilinear elliptic systems
P Clkment, DG de Figueiredo, E Mitidieri
Djairo G. de Figueiredo-Selected Papers, 369-386, 1992
3401992
The beginning of the Fučik spectrum for the p-Laplacian
M Cuesta, D De Figueiredo, JP Gossez
Journal of Differential Equations 159 (1), 212-238, 1999
2811999
Local superlinearity and sublinearity for indefinite semilinear elliptic problems
DGD Figueiredo, JP Gossez, P Ubilla
Djairo G. de Figueiredo-Selected Papers, 557-572, 2003
2222003
Equações diferenciais aplicadas
DG de Figueiredo, AF Neves
Instituto de Matemática Pura e Aplicada, 1979
2111979
Some remarks on a system of quasilinear elliptic equations
L Boccardo, DGD Figueiredo
Djairo G. de Figueiredo-Selected Papers, 501-515, 2002
1982002
Strict monotonicity of eigenvalues and unique continuation
DG Figueiredo, JP Gossezt
Djairo G. de Figueiredo-Selected Papers, 361-368, 1992
1891992
A maximum principle for an elliptic system and applications to semilinear problems
DG de Figueiredo, E Mitidieri
SIAM journal on mathematical analysis 17 (4), 836-849, 1986
1741986
Decay, symmetry and existence of solutions of semilinear elliptic systems
DG Figueiredo, Y Jianfu
Djairo G. de Figueiredo-Selected Papers, 439-462, 1998
1651998
A Liouville-type theorem for elliptic systems
DG de Figueiredo, PL Felmer
Djairo G. de Figueiredo-Selected Papers, 405-415, 1994
1631994
On an inequality by N. Trudinger and J. Moser and related elliptic equations
DG de Figueiredo, J Marcos do Ó, B Ruf
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2002
1572002
On the first curve of the Fucik spectrum of an elliptic operator
DGFJP Gossez, DG De Figueiredo
Differential Integral Equations 7, 1285-1302, 1994
1501994
Quasilinear elliptic equations with critical exponents
P Clément, DG de Figueiredo, E Mitidieri
Topological Methods in Nonlinear Analysis 7 (1), 133-170, 1996
1461996
Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques
D De Figueiredo, M Girardi, M Matzeu
Differential and Integral Equations 17 (1-2), 119-126, 2004
1432004
Double resonance in semilinear elliptic problems
H Berestycki, DG Figueiredo
Djairo G. de Figueiredo-Selected Papers, 91-120, 1981
1391981
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20